# SDR NSVA200600109

- Difficulty date: July 19, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Aircraft time: 25,963 hours, 36,100 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY EXIT WOULD NOT OPEN FROM INSIDE OF A/C.  REPLACED SHAFT, COUPLING AND LOWER BEARINGS ON RT AFT EMERGENCY EXIT LATCH MECHANISM IAW 52-20-01 OPS CHECK GOOD. SHAFT PN 129-514033-2, COUPLING PN 129-514067-2, SPRING PN MS9048-170, BEARING PN FF718-1 CAM PN 129-514065-2
